# SDR LR7A2024032803391

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: LS5177
- Condition: Damaged
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING SP-303, FOUND RH CHINE CAP 10K D-RING HOLES WITH FREEZE PLUGS AT RBL59.7, FS257.0E, 337.0E, 537 & 577, WL146. / REPAIRED IAW LAC MEA 382-53-24-003.    NR# 1001086505.        / PSE# 53-40-10, AD 2012-06-09
